# SDR FDEA201505061393

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: ARC0794509
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, INBD HINGE FAIRING PANEL 535AR DISBONDED AT FWD EDGE.  REPAIRED LT OTBD FLAP, INBD HINGE FAIRING PANEL 535AR AT FWD EDGE IAW SRM 51-71-00 VOL 2.
